# SDR 98FDEA00668

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

NR 3 ENG STRUT OVERHEAT LIGHT CAME ON WITH RT PK AND NR 3 BLD ON.  PER CK LIST TURN NR 3 BLD OFF LIGHT WENT OUT.  AFTER THROTTLE UP LIGHT DID NOT COME BACK ON.  FOUND ONE OF THE NR 3 ENG BLD VALVE CLAMP LEAK.  REMOVED AND REPLACED NR 3 ENG BLD VALVE CLAMP.  RAN NR 3 ENG PER JET RUN HANDBOOK.  NO LEAK FOUND.
